# SDR CA140411001

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3160 · Central Display
- Part: Air Filter
- Part number: 2450199080
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A POTENTIAL DESIGN COMPLIANCE ISSUE HAS BEEN DISCOVERED DURING SCHEDULED MAINTENANCE ON THE ADAPTIVE FLIGHT DISPLAY (AFD) FAN "AIR FILTER KIT".  THE TLMC REPLACEMENT CYCLE OF 1000 FH HAS BEEN DISCOVERED TO BE INADEQUATE.  DUE TO DIRTY FILTERS, A POTENTIAL EXISTS FOR THE OUTAGE OF ONE OR MORE AFD`S. THE AMOUNT OF DUST AND DIRT ACCUMULATED DURING THE 1000 HOURS REDUCED THE AIRFLOW THROUGHT THE AFD TO AN INADEQUATE LEVEL RESULTING IN POTENTIAL AFD OVERHEAT AND OUTAGE.
